Ru58841 Side Effects, Lethargy En Lack Of Sleep | Page 2 | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Ru58841 Side Effects, Lethargy En Lack Of Sleep

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by ryan r, Apr 14, 2020.

  1. Derelict

    Derelict Senior Member My Regimen

    Joined:
    Jan 17, 2018
    Messages:
    2,138
    Likes Received:
    920
    Dislikes Received:
    30
    My Regimen:
    My Regimen
    My Regimen
    You had sleeping problems and lethargy on RU? were you needling along with it? strange you go those sides but can handle dutasteride.
     
  2. ryan r

    ryan r Established Member

    Joined:
    Mar 24, 2009
    Messages:
    477
    Likes Received:
    53
    Dislikes Received:
    0
    Yeah I am surprised as well, I am not a 100% sure its the RU, but it keeps happening on the stuff, very shitty sleep and very very lethargic. And I am not one who is afraid for sides every time I try something new.

    I am gonna try a month without. A month with no alcohol, and a steady sleeping pattern. If my sleep will improve, and I jump back on it and within a few days I am tired again, its the RU for sure. Right now I am not yet completely convinced.

    Also, I really need the stuff, dutasteride alone isn't enough for me. Its this, or be patient and get a transplant.
     
  3. Hair-pun

    Hair-pun Established Member My Regimen

    Joined:
    Dec 1, 2019
    Messages:
    151
    Likes Received:
    26
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    Have you tried CB? it seems to be similarly effective at the same dosage as RU for me. The issue is the cost, it's about 3 times the price from Wuhan Pharma on Alibaba. If you cut your hair short you might be able to get away with 3% every day which would be affordable. Or you could maybe mix both- 10% ru, 30% CB to make a 40% solution. I only say this because I'm looking in to transplants too and it seems unless you can stabilise there's little point- donor hair from the sides and back is also damaged by DHT, just a bit more resistant than the hair on top
     
  4. ryan r

    ryan r Established Member

    Joined:
    Mar 24, 2009
    Messages:
    477
    Likes Received:
    53
    Dislikes Received:
    0
    Well that's the first time I ever heard about that! I thought the whole idea of a transplant was that the hairs from the back and the side are DHT, or whatever hormone is causing hairloss, resistant.
     
  5. Hair-pun

    Hair-pun Established Member My Regimen

    Joined:
    Dec 1, 2019
    Messages:
    151
    Likes Received:
    26
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    You might be lucky- some people have very resistant sides and back- but take a look at older bald guys' sides- NW6/7s. They are often very thin. My sides are going already and propecia only failed like 2 years ago!
     
  6. ryan r

    ryan r Established Member

    Joined:
    Mar 24, 2009
    Messages:
    477
    Likes Received:
    53
    Dislikes Received:
    0
    Well my dad has thick sides, I think the same goes for people on my moms side of the family, but I think what you are referring to is more like age related thinning? that happens to every form of tissue, it gets weaker, more brittle, etc. Anyway, were getting a bit off topic. I am mostly a student as of right now, so something more expensive than RU is a no go. I think I am gonna wait for a month, work on my health, try RU again and see what happens...in the meantime, I might order Rogaine foam for the hairline...
     
  7. Hair-pun

    Hair-pun Established Member My Regimen

    Joined:
    Dec 1, 2019
    Messages:
    151
    Likes Received:
    26
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    Grand- hope it goes well. Rogaine foam is wicked- i had decent frontal regrowth when i started it
     
    ryan r likes this.
  8. sonictemples

    sonictemples Experienced Member My Regimen

    Joined:
    Jan 15, 2020
    Messages:
    651
    Likes Received:
    193
    Dislikes Received:
    10
    My Regimen:
    My Regimen
    My Regimen
    Have you got any check ups in this period? How is your heart health?
     
  9. ajax

    ajax Established Member

    Joined:
    Jun 6, 2005
    Messages:
    390
    Likes Received:
    19
    Dislikes Received:
    1
    RU + dutasteride might be too much for your liver to handle? Lethargy can be a sign of liver issues, and that does seem quite a lot to be putting in to your body.
     
  10. FCKW36

    FCKW36 Experienced Member

    Joined:
    Nov 17, 2014
    Messages:
    963
    Likes Received:
    615
    Dislikes Received:
    116
    Usual checks when I was sick. My heart is fine, that RU causes heart problems is just a myth. I'm lifting weights btw.
     
  11. sonictemples

    sonictemples Experienced Member My Regimen

    Joined:
    Jan 15, 2020
    Messages:
    651
    Likes Received:
    193
    Dislikes Received:
    10
    My Regimen:
    My Regimen
    My Regimen
    Anything suspicious? Thats greato hear since your dose if pretty large and for a long amount of time too!
     
  12. FCKW36

    FCKW36 Experienced Member

    Joined:
    Nov 17, 2014
    Messages:
    963
    Likes Received:
    615
    Dislikes Received:
    116
    No, nothing suspicious. I have 0 side effects.
     
  13. sonictemples

    sonictemples Experienced Member My Regimen

    Joined:
    Jan 15, 2020
    Messages:
    651
    Likes Received:
    193
    Dislikes Received:
    10
    My Regimen:
    My Regimen
    My Regimen
    Thanks man
     

Share This Page